Publication
Title
Tree structured QBD Markov chains and tree-like QBD processes
Author
Language
English
Source (journal)
Stochastic models. - New York, N.Y.
Publication
New York, N.Y. : 2003
ISSN
1532-6349
Volume/pages
19:4(2003), p. 467-482
ISI
000186669700003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 28.07.2017
To cite this reference